# SDR DALA2018051803429

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 55,914 hours, 20,100 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED FWD BULKHEAD AT RT WHEEL WELL AREA WL=154 AND RBL23-32. MAINTENANCE REPAIRED FWD BULKHEAD AT RT WHEEL WELL AREA WL=154 AND RBL23-32 PER SRM 57-10-10.
